# SDR QXEA200400492

- Difficulty date: July 3, 2004
- Submitted: July 6, 2004
- Operation: Air carrier
- Aircraft: N604QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10019
- Aircraft time: 6,168 hours, 4,579 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Safety Valve
- Part number: GG670980051
- Part serial: 00149
- Condition: Faulty
- Location: Zone 100
- Part time: 6,163 hours, 4,574 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

THE FLIGHT RETURNED TO FIELD WHEN AFTER TAKEOFF THE CREW RECEIVED A CABIN ALTITUDE WARNING WHILE PASSING THROUGH 17,000 FEET.  MAINTENANCE INSPECTED THE AIRCRAFT AND REPLACED THE NR 2 SAFETY VALVE.  OPERATIONAL CHECKS WERE GOOD AND THE AIRCRAFT WAS RETURNED TO SERVICE.
